Regularization of an unilateral obstacle problem
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 5, pp. 935-943
Cet article a éte moissonné depuis la source Numdam
The aim of this article is to give a regularization method for an unilateral obstacle problem with obstacle and second member , which generalizes the one established by the authors of [4] in case of null obstacle and a second member is equal to constant .
@article{M2AN_2001__35_5_935_0,
author = {Addou, Ahmed and Mermri, E. Bekkaye and Zahi, Jamal},
title = {Regularization of an unilateral obstacle problem},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {935--943},
year = {2001},
publisher = {EDP-Sciences},
volume = {35},
number = {5},
mrnumber = {1866276},
zbl = {0991.35038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_935_0/}
}
TY - JOUR AU - Addou, Ahmed AU - Mermri, E. Bekkaye AU - Zahi, Jamal TI - Regularization of an unilateral obstacle problem JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2001 SP - 935 EP - 943 VL - 35 IS - 5 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_935_0/ LA - en ID - M2AN_2001__35_5_935_0 ER -
%0 Journal Article %A Addou, Ahmed %A Mermri, E. Bekkaye %A Zahi, Jamal %T Regularization of an unilateral obstacle problem %J ESAIM: Mathematical Modelling and Numerical Analysis %D 2001 %P 935-943 %V 35 %N 5 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_935_0/ %G en %F M2AN_2001__35_5_935_0
Addou, Ahmed; Mermri, E. Bekkaye; Zahi, Jamal. Regularization of an unilateral obstacle problem. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 35 (2001) no. 5, pp. 935-943. http://geodesic.mathdoc.fr/item/M2AN_2001__35_5_935_0/
